ISSN:
 1547-5816

eISSN:
 1553-166X

All Issues

Volume 15, 2019

Volume 14, 2018

Volume 13, 2017

Volume 12, 2016

Volume 11, 2015

Volume 10, 2014

Volume 9, 2013

Volume 8, 2012

Volume 7, 2011

Volume 6, 2010

Volume 5, 2009

Volume 4, 2008

Volume 3, 2007

Volume 2, 2006

Volume 1, 2005

Journal of Industrial & Management Optimization

April 2015 , Volume 11 , Issue 2

Select all articles

Export/Reference:

A new auxiliary function method for systems of nonlinear equations
Zhiyou Wu, Fusheng Bai, Guoquan Li and Yongjian Yang
2015, 11(2): 345-364 doi: 10.3934/jimo.2015.11.345 +[Abstract](1042) +[PDF](466.8KB)
Credibility models with dependence structure over risks and time horizon
Weizhong Huang and Xianyi Wu
2015, 11(2): 365-380 doi: 10.3934/jimo.2015.11.365 +[Abstract](908) +[PDF](351.2KB)
Simulation of the effects of different skill learning pathways in heterogeneous construction crews
Sheng Xu and Lieyun Ding
2015, 11(2): 381-397 doi: 10.3934/jimo.2015.11.381 +[Abstract](1124) +[PDF](1541.4KB)
Coordination of production and transportation in supply chain scheduling
Jun Pei, Panos M. Pardalos, Xinbao Liu, Wenjuan Fan, Shanlin Yang and Ling Wang
2015, 11(2): 399-419 doi: 10.3934/jimo.2015.11.399 +[Abstract](1209) +[PDF](858.4KB)
Recovery of the local volatility function using regularization and a gradient projection method
Qinghua Ma, Zuoliang Xu and Liping Wang
2015, 11(2): 421-437 doi: 10.3934/jimo.2015.11.421 +[Abstract](964) +[PDF](538.9KB)
Service investment and consumer returns policy in a vendor-managed inventory supply chain
Jing Shi and Tiaojun Xiao
2015, 11(2): 439-459 doi: 10.3934/jimo.2015.11.439 +[Abstract](1298) +[PDF](1782.7KB)
Optimal asset control of a geometric Brownian motion with the transaction costs and bankruptcy permission
Dingjun Yao, Rongming Wang and Lin Xu
2015, 11(2): 461-478 doi: 10.3934/jimo.2015.11.461 +[Abstract](1205) +[PDF](421.9KB)
The EPQ model with deteriorating items under two levels of trade credit in a supply chain system
Pin-Shou Ting
2015, 11(2): 479-492 doi: 10.3934/jimo.2015.11.479 +[Abstract](903) +[PDF](433.8KB)
Pricing and hedging catastrophe equity put options under a Markov-modulated jump diffusion model
Wei Wang, Linyi Qian and Xiaonan Su
2015, 11(2): 493-514 doi: 10.3934/jimo.2015.11.493 +[Abstract](846) +[PDF](455.0KB)
Optimal selection of cleaner products in a green supply chain with risk aversion
Gang Xie, Wuyi Yue and Shouyang Wang
2015, 11(2): 515-528 doi: 10.3934/jimo.2015.11.515 +[Abstract](1052) +[PDF](347.9KB)
A new method for strong-weak linear bilevel programming problem
Yue Zheng, Zhongping Wan, Shihui Jia and Guangmin Wang
2015, 11(2): 529-547 doi: 10.3934/jimo.2015.11.529 +[Abstract](1046) +[PDF](505.2KB)
On the Hölder continuity of approximate solution mappings to parametric weak generalized Ky Fan Inequality
Zaiyun Peng, Xinmin Yang and Kok Lay Teo
2015, 11(2): 549-562 doi: 10.3934/jimo.2015.11.549 +[Abstract](998) +[PDF](413.8KB)
Optimality conditions for strong vector equilibrium problems under a weak constraint qualification
Adela Capătă
2015, 11(2): 563-574 doi: 10.3934/jimo.2015.11.563 +[Abstract](908) +[PDF](339.3KB)
The set covering problem revisited: An empirical study of the value of dual information
Belma Yelbay, Ş. İlker Birbil and Kerem Bülbül
2015, 11(2): 575-594 doi: 10.3934/jimo.2015.11.575 +[Abstract](1151) +[PDF](453.4KB)
Bilevel multi-objective construction site security planning with twofold random phenomenon
Zongmin Li, Jiuping Xu, Wenjing Shen, Benjamin Lev and Xiao Lei
2015, 11(2): 595-617 doi: 10.3934/jimo.2015.11.595 +[Abstract](1149) +[PDF](2896.3KB)
A family of extragradient methods for solving equilibrium problems
Thi Phuong Dong Nguyen, Jean Jacques Strodiot, Thi Thu Van Nguyen and Van Hien Nguyen
2015, 11(2): 619-630 doi: 10.3934/jimo.2015.11.619 +[Abstract](1015) +[PDF](331.6KB)
A penalty-based method from reconstructing smooth local volatility surface from American options
Kai Zhang and Kok Lay Teo
2015, 11(2): 631-644 doi: 10.3934/jimo.2015.11.631 +[Abstract](1002) +[PDF](517.7KB)
Neural network smoothing approximation method for stochastic variational inequality problems
Hui-Qiang Ma and Nan-Jing Huang
2015, 11(2): 645-660 doi: 10.3934/jimo.2015.11.645 +[Abstract](1199) +[PDF](391.9KB)
Stability of solution mapping for parametric symmetric vector equilibrium problems
Xiao-Bing Li, Xian-Jun Long and Zhi Lin
2015, 11(2): 661-671 doi: 10.3934/jimo.2015.11.661 +[Abstract](966) +[PDF](330.6KB)
Scalarizations and Lagrange multipliers for approximate solutions in the vector optimization problems with set-valued maps
Ying Gao, Xinmin Yang, Jin Yang and Hong Yan
2015, 11(2): 673-683 doi: 10.3934/jimo.2015.11.673 +[Abstract](1164) +[PDF](337.2KB)
Two-machine scheduling with periodic availability constraints to minimize makespan
Ganggang Li and Xiwen Lu
2015, 11(2): 685-700 doi: 10.3934/jimo.2015.11.685 +[Abstract](947) +[PDF](382.2KB)

2017  Impact Factor: 0.994

Editors

Referees

Librarians

Email Alert

[Back to Top]